Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Unprotected sex, on birth control, delayed periods. Reason?

Hi. I am on birth control and had unprotected sex a few times this month. I have taken all my pills, and also took a morning after pill on monday after i had unprotexted sex on sunday. I was due for my period yesterday and still haven t gotten it. im not sure why, but is there a possibility that the morning pill is making it late? i have been worrying about it nonstop and i heard that stress makes it postpone too. what should I do?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Your morning after pill had changed your period.
Hormonal imbalances changes the cycle.
Wait few days for your period to come.
Just keep faith in birth control pills & once you are on it there should not be worry for pregnancy so don't over react by taking after pills.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor